# SDR SWAA104155

- Difficulty date: July 15, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N692SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23062
- Aircraft time: 81,064 hours, 57,936 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: SA17N509
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV3 CHECK, FOUND AFT EMERGENCY EXIT LIGHT INOP.  REPAIRED WIRE PER MM.
